question-icon

Suggest treatment for bloating, diarrhea, abdominal pain and low urine output

default
Posted on Tue, 26 May 2015
Question: 55 year old male, bloated and painful stomach, some diarrhea, not peeing much what's up
doctor
Answered by Dr. Ivo Ditah (25 minutes later)
Brief Answer:
He might be dehydrated! Needs a doctors' consult!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this pain and difficulties that you have. I have reviewed your symptoms fully and they are in a way suggestive of a digestive problem. Not peeing enough might be caused by low fluids intake. This is common in persons who have abdominal pain and would rather prefer not to take any fluids leading to this. If the pain is severe, I will recommend an instant doctors consult. If it is rather a mild pain that has been going for days, there would be no reason to rush to the hospital immediately.

Ducolax is for constipation and with some diarrhea, it would be reasonable to stop it because it is no longer helpful in this situation. Healthy diet, regular exercise, fruits and vegetables are always a positive addition towards good health.

In all, stop ducolax and try to drink much fluids. If the pain is severe, seek immediate consultation. if it is mild, I recommend bisacodyl at doses recommended by your pharmacist for abdominal pains.

I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3994 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for bloating, diarrhea, abdominal pain and low urine output

Brief Answer: He might be dehydrated! Needs a doctors' consult! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this pain and difficulties that you have. I have reviewed your symptoms fully and they are in a way suggestive of a digestive problem. Not peeing enough might be caused by low fluids intake. This is common in persons who have abdominal pain and would rather prefer not to take any fluids leading to this. If the pain is severe, I will recommend an instant doctors consult. If it is rather a mild pain that has been going for days, there would be no reason to rush to the hospital immediately. Ducolax is for constipation and with some diarrhea, it would be reasonable to stop it because it is no longer helpful in this situation. Healthy diet, regular exercise, fruits and vegetables are always a positive addition towards good health. In all, stop ducolax and try to drink much fluids. If the pain is severe, seek immediate consultation. if it is mild, I recommend bisacodyl at doses recommended by your pharmacist for abdominal pains. I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.